MAUDE Adverse Event Report: CENTERPOINT SYSTEMS DELIVERY CATHETER SSPC3; CATHETER, PERCUTANEOUS

CENTERPOINT SYSTEMS DELIVERY CATHETER SSPC3; CATHETER, PERCUTANEOUS
Model Number 9183
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the check valve component of this accessory guide catheter detached and remained when securing the right ventricular lead to the suction sleeve.The attending physician verified the detached component to be similar with the translucent ring shaped part from a new guide catheter.The involved rv lead did not exhibit lead dislodgement with normal lead data measurements as repeatedly checked with no significant changes.This accessory was out of service and will be returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device was returned for analysis and sent to the sfmd supplier for analysis.Device history review - a device history record (dhr) review could not be performed as the required documentation was unavailable since the product was manufactured outside of boston scientific.If the applicable documentation becomes available, the investigation record will be re-opened and updated accordingly with the results of the device history record (dhr) review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem based on the lack of objective evidence of a device defect or malfunction.Therefore, it can be concluded that unknown factors most probably contributed to the event.This report is being submitted to correct the unique identifier (udi) # field (d4) in section d, suspect medical device.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis and sent to the sfmd supplier for analysis.Visual inspection of the returned unit identified two damages to the catheter, confirming the complaint.Device history record review found no applicable capas or ncrs, and no evidence that devices were released with nonconformities related to this complaint.Related hazards/failures are appropriately addressed in the current released risk documents.Valve tear and releases unretrievable fragment, harm: device fragmentation were s=2, o=4, o1=2.This is the first complaint for valve tear for the smg line for the year of 2025, with a complaint occurrence rate of 0.003%.The root cause remains unknown.The most probable cause of detachment is an interaction between the hemostatic valve - ar, the slitting instrument (boston scientific slitter), and the slitting technique employed during the procedure.A retention sample was visually inspected and found to be conforming to specifications prior to slitting.Upon performing the slitting procedure, a similar valve tip tear was observed, confirming that the tear is a result of the slitting interaction and not a pre-existing manufacturing defect.The recommended slitting procedure in the ifu specifies stabilizing the lead and slitter in a fixed position and retracting the delivery catheter slowly and in line with the slitter.Deviations from this technique, particularly off-axis retraction or applying force through the hemostatic valve during withdrawal, can contribute to valve tip detachment.Users are referred to the ifu for the recommended slitting procedure.This is not believed to be a manufacturing-related defect.Lot history record review of lot cl14176 found no applicable capas or ncrs, and no evidence that devices were released with nonconformities related to this complaint.This report is being submitted to correct the unique identifier (udi) # field (d4) in section d, suspect medical device; the patient identifier field (a1) in section a, patient information.

Brand Name
DELIVERY CATHETER SSPC3
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CENTERPOINT SYSTEMS
3338 parkway blvd west
valley city UT 84119
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23855602
Report Number2124215-2025-92122
Device Sequence Number5081364
Product Code DQY
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9183
Device Catalogue Number9183
Device Lot NumberCL14176
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer03/20/2026
05/19/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/06/2026
05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale